| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona partial cemented femoral component size 5 left medial catalog #: 42558000501 lot #: 65151885, persona partial articular surface left medial size f 9mm catalog #: 42518200609 lot #: 64975297.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a left partial knee arthroplasty revision to address pain.All components were revised.Attempts have been made; however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.The product was evaluated through manufacturing and radiographic review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.